# SDR UPS07650480

- Difficulty date: August 22, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part serial: 87260
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP BTB - APU AIR INOP.  REMOVED AND REPLACED APU BATTERY PER MM 24-31-04-4.
